MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT CIOS ALPHA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT CIOS ALPHA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308191
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios alpha system.During an interventional procedure, the user reported that the equipment suddenly stopped working.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause could not be determined.Unfortunately, in this case, a more in-depth and verifiable analysis of the problem was not possible as our technical department was denied access to the system and the customer did not provide log files or other necessary information.In addition, the repair was not carried out by siemens healthineers, but by a third-party unknown to us.According to the customer, the system has already been repaired and is working.In this context, we would like to explicitly point out that such on-site interventions may only be carried out by persons authorized by siemens-healthineers.It should also be explicitly mentioned that the system is operated with the older software version va20b, and the customer repeatedly refused to install the required updates.The current version is va20g.Due to the above circumstances, the problem described in the complaint was evaluated based on the available data and according to expert opinion; a possible general fault - apart from the outdated software used on site - that would require corrective action of the installed base could not be identified by the investigation.

Brand Name
CIOS ALPHA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12306159
Report Number3004977335-2021-92091
Device Sequence Number14370145
Product Code OWB
UDI-Device Identifier04056869009032
UDI-Public04056869009032
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308191
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1